Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Internal anal itching. Used lotrimin. Any recommendation?

Hello, I have internal anal itching. I have used lotrimin for two weeks straight, once to twice a day, kept clean briefs, and received no results. My doctor recommended that I do this. My question is what do you recommend? I have heard a cocktail of both types of antifungal lotrimin is optimal. Also, what do I do about the fact that it is internal itching, should I purchase some kind of applicator?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having worm infestation giving rise to internal itching.
Go for stool test for ova and cyst.
Take one course of anti worm treatment.
If your doctor diagnosed as fungal infection then along with local application go for oral anti fungal medicine like Flucanazole 150 mg once in a week for 4 weeks.
Keep local part dry and healthy.
Ok and bye.
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor